# SDR DALA2016050303657

- Difficulty date: May 2, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 38,553 hours, 20,042 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING 16C INOPERATIVE, SECURED EMERGENCY LIGHT WIRE AT 16C.
